# SDR DALA12000173101

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 35,228 hours, 18,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERGENCY MOUNTED LIGHT IS DAMAGED AND INOPERATIVE.  ATTACHED LIGHT.  OPS CHECKED GOOD.  OK FOR SERVICE.
